MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device

MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device
Catalog Number 60000000
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the during rewarming in normothermia.Patient has been on therapy since 9am in an arctic sun device.Clinical staff advising biomed that the patient temperature (pt) and water temperature (wt) has not been increasing this entire time.Patient temperature (pt) was 35.5c, targeted temperature (tt) was 37c, water temperature (wt) was 29.5c, water flow rate (wfr) was 3.1 l/m.System diagnostics showed that the outlet monitor temperature (t1) was 29.8c, outlet control temperature (t2) was 29.7c, inlet temperature (t3) was 29.5c, chiller temperature (t4) was 4c, water flow rate (wfr) was 3.1 l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 70 percentage, mixing pump command (mpc) was 0, heater was 6 percentage, water reservoir level (wrl) was 3, system hours were 104.3 and pump hours were 60.8.Walked through stop therapy and walked through setting up rewarming in hypothermia.Rewarm from 35.5c at 0.25c/hr to 37c.Restarted therapy and water flow rate (wfr) was stabilized at 3.2 l/m.Advised they will call back in 30 minutes to check in and confirm if water temperature (wt) has increased into the 30s.Biomed advised that water temperature (wt) was registering at 24.3 system diagnostics showed that the water flow rate (wfr) was 3 l/m, inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 69 percentage, mixing pump command (mpc) was 0, heater was 0.Advised swapping out to alternate device because heater was not engaged and water temperature (wt) has dropped 5c in the last 30 minutes.Send to biomed for evaluation.Discussed adding warm blankets or bair huggers if not contraindicated in their protocol.Encouraged them to call back with any questions.

Brand Name
Arctic Sun Stat
Common Device Name
Arctic Sun Device
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25527326
Report Number1018233-2026-03910
Device Sequence Number15861522
Product Code DWJ
UDI-Device Identifier00801741161513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown